# SDR ASAA2020080752995

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,171 hours, 6,139 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24441
- Condition: Inoperative
- Location: Window Heat
- Part time: 19,171 hours, 6,139 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  AROUND 17000FT LEFT SIDE WINDOW OVERHEAT ILLUMINATED, RESET IAW QRH AND LIGHT STAYED OFF.  GROUNDED - YES. REMOVED & REPLACED WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11 & COIL CORD, OPS CHECKED NORMAL.
